On inequalities associated with the Jordan-von Neumann functional equation

Rätz, Jürg (2003). On inequalities associated with the Jordan-von Neumann functional equation. Aequationes mathematicae, 66(1-2), pp. 191-200. Birkhäuser 10.1007/s00010-003-2684-8

[img]
Preview
Text
10_2003_Article_2684.pdf - Published Version
Available under License Publisher holds Copyright.

Download (255kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Rätz, Jürg

Subjects:

500 Science > 510 Mathematics

ISSN:

0001-9054

Publisher:

Birkhäuser

Language:

English

Submitter:

Markus Müller

Date Deposited:

17 Jul 2018 08:51

Last Modified:

23 Oct 2019 13:30

Publisher DOI:

10.1007/s00010-003-2684-8

BORIS DOI:

10.7892/boris.117748

URI:

https://boris.unibe.ch/id/eprint/117748

Actions (login required)

Edit item Edit item
Provide Feedback